# SDR DL75K040036

- Difficulty date: January 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 12,191 hours, 5,577 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PSV - 3 DENT ON NUMBER 2 SLAT WEDGE 48 INCHES FROM INBOARD EDGE.  REPAIRED PER SRM 57-43-02D AND OPERATION 1000.
